Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suggest treatment for blurred vision post eye injury

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1969
Answered : 12555 Questions
Question
poked my eye with stick. blurred vision and haze . after one day haze gone away but blurred same.
Posted Sun, 31 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Ashok Kumar Dash 51 minutes later
Brief Answer:
piercing injury in eye.

Detailed Answer:
Hi

When you have said poked your eye withastick, it might have injured cornea, iris, lens or vitreous. It requires complete examination of fundus examination.

After identifying injury treatment is to be decided. Anterior chamber is to be examined. Tension can be measured. Raised tension may be due to secondary glaucoma. If tension is raised then it is to be controlled by oral diam ox. Lens damage will cause traumatic cataract .

Doctor can start subconjuctival dexamethasone and gentamycin injection. If there is vitreous bleeding then vitrectomy can be planned in latter stage.

Retina surgeon can be consulted and broad spectrum iv antibiotic can be started and given for 5days. Patient is to be kept under observation and see the recovery of vision. if pain is developed then combiflam tablet can be given after food for 5days
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor